Publications of T.E.S. Raghavan

T. E. S. Raghavan.  Zero-sum two person games.  In Computational complexity. Vols. 1--6, pages 3372--3395.  Springer, New York, 2012. MR3074684
T.E.S. Raghavan.  Solving classes of stochastic games via policy improvement algorithm.  Professor CR Rao's 90th birthday Conference , Hyderabad, India.  2010.
Jos A. M. Potters, T. E. S. Raghavan and Stef H. Tijs.  Pure equilibrium strategies for stochastic games via potential functions.  In Advances in dynamic games and their applications, pages 433--444.  Birkhäuser Boston Inc., Boston, MA, 2009. MR2521681
T.E.S. Raghavan J.A.M. Potters and S.H. Tijs.  Pure equilibrium strategies for stochastic games via potential functions..  In Advances in (D)ynamic (G)ames and (T)heir ( a)pplications, pages 433-444.  Birkhauser, 2009.
R.B. Bapat and T.E.S. Raghavan.  Nonnegative (M)atrices and (A)pplications.  Cambridge University Press, 2009. Paperback Edition. 
T.E.S. Raghavan.  Zero-sum two person games.  Encyclopedia of Complexity and Systems Science.  2008.
T. E. S. Raghavan and Peter Sudhölter.  On assignment games.  In Advances in dynamic games, pages 179--193.  Birkhäuser Boston, Boston, MA, 2006. MR2239186
T. E. S. Raghavan.  A stochastic game model of tax evasion.  In Advances in dynamic games, pages 397--420.  Birkhäuser Boston, Boston, MA, 2006. MR2239197
Alain Haurie, Shigeo Muto, Leon A. Petrosjan and T. E. S. Raghavan, editors.  Advances in dynamic games, volume 8 of Annals of the International Society of Dynamic Games.  Birkhäuser Boston Inc., Boston, MA, 2006. MR2255657
Tamás Solymosi, T. E. S. Raghavan and Stef Tijs.  Computing the nucleolus of cyclic permutation games.  European J. Oper. Res., 162(1):270--280, 2005. MR2101908
T. E. S. Raghavan and Peter Sudhölter.  The modiclus and core stability.  Internat. J. Game Theory, 33(4):467--478, 2005. MR2211782
T.E.S. Raghavan.  Changing family patterns: a game theoretic rationale.  Anamaya Publishers, New Delhi, India, 2005.
T. E. S. Raghavan and Zamir Syed.  A policy-improvement type algorithm for solving zero-sum two-person stochastic games of perfect information.  Math. Program., 95(3, Ser. A):513--532, 2003. MR1969763
Tamás Solymosi, T. E. S. Raghavan and Stef Tijs.  Bargaining sets and the core in permutation games.  CEJOR Cent. Eur. J. Oper. Res., 11(1):93--101, 2003. MR1989241
T. E. S. Raghavan.  Finite-step algorithms for single-controller and perfect information stochastic games.  In Stochastic games and applications (Stony Brook, NY, 1999), pages 227--251.  Kluwer Acad. Publ., Dordrecht, 2003. MR2035558
T.E.S. Raghavan and Syed Zamir.  A policy improvement algorithm for solving zero-sum two person discounted stochastic games of perfect information.  Math. Program. Series A, 95:513--532, 2003.
T. E. S. Raghavan and Zamir Syed.  Computing stationary Nash equilibria of undiscounted single-controller stochastic games.  Math. Oper. Res., 27(2):384--400, 2002. MR1908535
T. E. S. Raghavan and Zamir Syed.  A policy-improvement type algorithm for solving zero-sum two-person stochastic games with pure stationary optimals.  In ISDG2002, Vol. I, II (St. Petersburg), pages 724--730.  St. Petersburg State Univ. Inst. Chem., St. Petersburg, 2002. MR1916738
T.E.S. Raghavan.  Non-zero-sum two person games.  In Handbook on game theory and economic applications, iii, pages 1687--1721.  North Holland, NY, 2002.
T.E.S. Raghavan and Zamir Syed.  Using lemke's algorithm to solve for stationary nash equilibria for single controller non-zero sum undiscounted stochastic games.  Math. Operations Research, 27:384--400, 2002.
Tamás Solymosi and T. E. S. Raghavan.  Assignment games with stable core.  Internat. J. Game Theory, 30(2):177--185, 2001. MR1876980
Martino Bardi, T. E. S. Raghavan and T. Parthasarathy, editors.  Stochastic and differential games, volume 4 of Annals of the International Society of Dynamic Games.  Birkhäuser Boston Inc., Boston, MA, 1999. MR1678280
R. B. Bapat and T. E. S. Raghavan.  Nonnegative matrices and applications, volume 64 of Encyclopedia of Mathematics and its Applications.  Cambridge University Press, Cambridge, 1997. MR1449393
Frank Thuijsman and Thirukkannamangai E. S. Raghavan.  Perfect information stochastic games and related classes.  Internat. J. Game Theory, 26(3):403--408, 1997. MR1467839
T. Parthasarathy, B. Dutta, J. A. M. Potters, T. E. S. Raghavan, D. Ray and A. Sen, editors.  Game theoretical applications to economics and operations research, volume 18 of Theory and Decision Library. Series C: Game Theory, Mathematical Programming and Operations Research.  Kluwer Academic Publishers, Boston, MA, 1997. MR1798956
T. E. S. Raghavan.  Some recent algorithms for finding the nucleolus of structured cooperative games.  In Game theoretical applications to economics and operations research (Bangalore, 1996), pages 207--238.  Kluwer Acad. Publ., Boston, MA, 1997. MR1798973
Fe S. Evangelista and T. E. S. Raghavan.  A note on correlated equilibrium.  Internat. J. Game Theory, 25(1):35--41, 1996. MR1375787
F. Evangelista, T. E. S. Raghavan and O. J. Vrieze.  Repeated ARAT games.  In Statistics, probability and game theory, pages 13--28.  Inst. Math. Statist., Hayward, CA, 1996. MR1481770
Tamás Solymosi and Tirukkannamangai E. S. Raghavan.  An algorithm for finding the nucleolus of assignment games.  Internat. J. Game Theory, 23(2):119--143, 1994. MR1276812
T. E. S. Raghavan.  Zero-sum two-person games.  In Handbook of game theory with economic applications, Vol. II, pages 735--768.  North-Holland, Amsterdam, 1994. MR1313216
Chih Ru Hsiao and T. E. S. Raghavan.  Shapley value for multichoice cooperative games. I.  Games Econom. Behav., 5(2):240--256, 1993. MR1212894
A. S. Nowak and T. E. S. Raghavan.  A finite step algorithm via a bimatrix game to a single controller non-zero sum stochastic game.  Math. Programming, 59(2, Ser. A):249--259, 1993. MR1227485
A. S. Nowak and T. E. S. Raghavan.  Existence of stationary correlated equilibria with symmetric information for discounted stochastic games.  Math. Oper. Res., 17(3):519--526, 1992. MR1177720
C.-R. Hsiao and T. E. S. Raghavan.  Monotonicity and dummy free property for multi-choice cooperative games.  Internat. J. Game Theory, 21(3):301--312, 1992. MR1205268
B. Dutta, D. Mookherjee, T. Parthasarathy, T. E. S. Raghavan, D. Ray and S. Tijs, editors.  Game theory and economic applications, volume 389 of Lecture Notes in Economics and Mathematical Systems.  Springer-Verlag, Berlin, 1992. MR1228663
Chih Ru Hsiao and T. E. S. Raghavan.  Multi-choice cooperative games.  In Game theory and economic applications (New Delhi, 1990), pages 170--188.  Springer, Berlin, 1992. MR1228672
T. E. S. Raghavan and J. A. Filar.  Algorithms for stochastic games---a survey.  Z. Oper. Res., 35(6):437--472, 1991. MR1144273
R. B. Bapat and T. E. S. Raghavan.  An extension of a theorem of Darroch and Ratcliff in loglinear models and its application to scaling multidimensional matrices.  Linear Algebra Appl., 114/115:705--715, 1989. MR986903
S. R. Mohan and T. E. S. Raghavan.  An algorithm for discounted switching control stochastic games.  OR Spektrum, 9(1):41--45, 1987. MR883200
T. E. S. Raghavan, S. H. Tijs and O. J. Vrieze.  On stochastic games with additive reward and transition structure.  J. Optim. Theory Appl., 47(4):451--464, 1985. MR818872
Jerzy A. Filar and T. E. S. Raghavan.  A matrix game solution of the single-controller stochastic game.  Math. Oper. Res., 9(3):356--362, 1984. MR757310
T. E. S. Raghavan.  On pairs of multidimensional matrices.  Linear Algebra Appl., 62:263--268, 1984. MR761073
Jerzy A. Filar and T. E. S. Raghavan.  An algorithm for solving $S$-games and differential $S$-games.  SIAM J. Control Optim., 20(6):763--769, 1982. MR675568
T. Parthasarathy and T. E. S. Raghavan.  An orderfield property for stochastic games when one player controls transition probabilities.  J. Optim. Theory Appl., 33(3):375--392, 1981. MR619631
R. Bapat and T. E. S. Raghavan.  On diagonal products of doubly stochastic matrices.  Linear Algebra Appl., 31:71--75, 1980. MR570379
T. E. S. Raghavan.  Some remarks on matrix games and nonnegative matrices.  SIAM J. Appl. Math., 36(1):83--85, 1979. MR519185
G. W. Hyatt, St. D. Smith and T. E. S. Raghavan.  Game theory models of intermale combat in fiddler crabs (Genus \it {U}ca).  In Applied game theory (Proc. Conf., Inst. Adv. Stud., Vienna, 1978), pages 414--429.  Physica, Würzburg, 1979. MR571169
T. E. S. Raghavan.  Completely mixed games and $M$-matrices.  Linear Algebra and Appl., 21(1):35--45, 1978. MR0484461
C. J. Himmelberg, T. Parthasarathy, T. E. S. Raghavan and F. S. Van Vleck.  Existence of $p$-equilibrium and optimal stationary strategies in stochastic games.  Proc. Amer. Math. Soc., 60:245--251 (1977), 1976. MR0418931
H. Chin, T. Parthasarathy and T. E. S. Raghavan.  Optimal strategy sets for continuous two person games.  Sankhy\=a Ser. A, 38(1):92--98, 1976. MR0529121
T. Parthasarathy and T. E. S. Raghavan.  Existence of saddle points and Nash equilibrium points for differential games.  SIAM J. Control, 13(5):977--980, 1975. MR0406555
T. Parthasarathy and T. E. S. Raghavan.  Equilibria of continuous two-person games.  Pacific J. Math., 57(1):265--270, 1975. MR0441369
H. H. Chin, T. Parthasarathy and T. E. S. Raghavan.  Structure of equilibria in $N$-person non-cooperative games.  Internat. J. Game Theory, 3:1--19, 1974. MR0343932
T. E. S. Raghavan.  Some geometric consequences of a game theoretic result.  J. Math. Anal. Appl., 43:26--30, 1973. MR0402614
T. Parthasarathy and T. E. S. Raghavan.  Some topics in two-person games, Modern Analytic and Computational Methods in Science and Mathematics, No. 22.  American Elsevier Publishing Co., Inc., New York, 1971. MR0277260
T. E. S. Raghavan.  Convex cones and finite optimals.  Ann. Math. Statist., 41:702--705, 1970. MR0261971
T. E. S. Raghavan.  On linear operators leaving a convex set invariant in normed linear spaces.  Mathematika, 17:57--62, 1970. MR0268696
T. E. S. Raghavan.  Completely mixed strategies in bimatrix games.  J. London Math. Soc. (2), 2:709--712, 1970. MR0270761
S. Natarajan, T. E. S. Raghavan and K. Viswanath.  On stochastic matrices and kernels.  Teor. Verojatnost. i Primenen., 12:337--341, 1967. MR0213385
T. E. S. Raghavan.  Theory of games in relation to positive operators.  Math. Student, 34:191--194 (1968), 1966. MR0229464
T. E. S. Raghavan.  On positive game matrices and their extensions.  J. London Math. Soc., 40:467--477, 1965. MR0177820
T. E. S. Raghavan.  On linear operators leaving a convex set invariant in Banach spaces.  Sankhy\=a Ser. A, 27:293--302, 1965. MR0203483
update this page
HTML 5 CSS FAE
UIC LAS MSCS > people > publications